# SDR 29GA2019042400003

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,337 hours, 43,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0072 GGT/FLL REPORT: FORWARD MAIN DOOR HARD TO CLOSE. CORRECTIVE ACTION: INSPECTED MAIN ENTRY DOOR,PERFORMEDE OPS CHECK FOUND TO BE OK IAW SAABH AMM 52-10-00.
